# SDR DALA2021082404991

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Damaged
- Location: Frm 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - MISSING MATERIAL FLOOR BEAM +Y1292 BTW FR47 TO FR64. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOC. BTW FR47 TO FR64 AT AFT GALLEY AREA AS PER A319 SRM 51-72.(1921179)
